# SDR MASA2010032600260

- Difficulty date: March 26, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 25,736 hours, 25,287 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INFANT LIFE VEST MISSING.  REPLACED VEST.
